# SDR AALA202507218542

- Difficulty date: June 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219020200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR BEAM +Y765 LOC. BTW FR64 AND FR65 AT AFT GALLEY AREA MEASURE ARE: L=1.425 INCH, W=1.359 INCH, D=0.002. MAINTENANCE REPLACED FLOOR BEAM Y765 AND FASTENERS LOCATED BTW FR 64 AND FR 66 AT AFT GALLEY AREA AND SPLICES (4E/A), BRACKET (1 E/A) AND HARD POINT (2 E/A) IAW A319 SRM 51-42-11-801 AND DWG D53472035
